Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Rexipra and Depran. Habit of smoking cannabis. Suffering from withdrawal symptoms. ECG, thyroid test and echo test normal. Advice?

Hi Doc, I am taking Rexipra 5mg in morning & Depran 10mg in night as prescribed by my physician for last 6 months. My background is I am a normal working guy aged 29 years, I had been smoking cannbies for 4 years and i stop smoking immediately when one night i suffered a set back like i was going to die instantly got up from sleep & started to run here & there. I did all my reports like ECG , Thyrod, 2D Echo etc. Took the reports & all were ok with Heart Palpitations. Now I am all ok but sometimes get nervous feelings & nowhere to go. pls help
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having the habit of smoking cannabis might alter the way in which your body responds to prescription medications, i.e. rexipra and depran. Although there are no drug interactions reported, the psychological effects caused by the cannabis may affect the experience you have from your antidepressants. However, there are no withdrawal symptoms reported from cannabis. If your ECG, thyroid test and echo test are normal, I advise you to stop smoking the cannabis as you are at an early stage where you habit may have not reached the stage of dependence and your health may be salvageable in the long term. For the nervous feelings, please consult your psychiatrist as there may be a medication that could be prescribed.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor